Tuesday, 21 October 2008

Ah...it makes more sense now.

So, over the past couple of months I have been feeling like complete crap.
I've been putting all this down to coming off the pill and Ben just genrally irritating the fuck out of me, but it seems as though I've been taking something else which could have caused a lot of the problems I've been having as well.
I take sleeping pills. Nothing scary, just herbal ones as a compromise with my doctor because I refused to take the proper ones she wanted to give me (I know herbal stuff can be just as lethal but...well..ahhh I have my own weird reasons).
Anyway, when I first started taking them, NO medical information leaflets were in the boxes and the only things printed on the box and on the tub were "Not to be taken by women in early pregnancy or who are breastfeeding."
I've gotten a new batch today and not only has the packaging changed...but so has all the information. There's actually an information leaflet inside listing side effects and all sorts!!!!!!!
I've found out some interesting things. I'll quote from the leaflet:

1) "Do not take this medicine if you suffer from depressive illnesses.
2) "May cause drowsiness which can persist into the following day"
3) "Possible side effects: STOMACH CRAMPS, NAUSEA, vomiting, gastr0-enteritis, diarrhoea, fever, HEADACHE, palpitations, FAINTNESS.
(The ones in capitals are what I've been suffering with for ages).

So it turns out it's probably not just the remains of the pill fucking with my system. I wake up every morning feeling so tired still that I can just about get up (I also think this explains not being able to stay awake very easily sometimes in lectures), the depression has gotten worse (to the point where a thought crossed my mind that shouldn't have yesterday!!!), I have a constant headache and my stomach always cramps up.
I'm going to my pharmacist next week sometime to ask if there is anything at all that I could replace these with that still stays within my boundaries. I know it's limited but...
I need to keep taking something otherwise the insomnia will come back and that's almost as bad as feeling ruined through taking these things.

This on top of the new contraceptive pills I'm due to start taking as soon as my period finally deicdes to get here (nearly two weeks late *sigh*).
I don't do myself any favours really do I? Fuck.

1 comment:

Weeping Shadows said...

My god, Shelly..
ANOTHER contraceptive pill?

Give yourself a break woman!